Sorry - this product is no longer available

OUT OF STOCK
Alka Seltzer Plus Maximum Strength Severe Sinus, Allergy and Cough Liquid Gels 24/Ct

922-10670 - Alka Seltzer Plus Maximum Strength Severe Sinus, Allergy and Cough Liquid Gels 24/Ct
SKU: 922-10670
$12.00

Alka Seltzer Plus Maximum Strength Severe Sinus, Allergy and Cough Liquid Gels 24/Ct - Provides fast relief of sinus congestion and pressure, runny nose and sneezing, itchy watery eyes, headache and pain and cough.

ES:Alka Seltzer más Seno Nasal Severa Congestion Alergia plus Tos Gel Líquido 24/Ct



922-10670 ACTIVE INGREDIENTS: Acetaminophen 325mg, dextromethorphan hydrobromide 10mg, doxylamine succinate 6.25mg, phenylephrine hydrochloride 5mg

922-10670 INACTIVE INGREDIENTS: D&C yellow No. 10, FD&C blue No 1, gelatin, glycerin, polyethylene glycol, potassium aluminum silicate, povidone, propylene glycol, purified water, shellac, sodium hydroxide, sorbitol sorbitan solution, titanium dioxide.

Customers who bought this item also bought
922-90156A

Colgate Plus Soft Toothbrush

922-90156A - Colgate Plus Soft Toothbrush
$3.00
922-99181

Colgate Medium Toothbrush

922-99181 - Colgate Medium Toothbrush
$3.00
922-90485

Sensodyne Deep Clean Toothpaste 4 oz.

922-90485 - Sensodyne Deep Clean Toothpaste 4 oz.
$9.25
922-10874

Benadryl Allergy Tablets 24/Ct

922-10874 - Benadryl Allergy Tablets 24/Ct
$6.00